# SDR IO5R081638

- Difficulty date: December 12, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N551BA
- Make and model: Urocop EC135P1
- Aircraft serial: 188
- Aircraft time: 559 hours
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Part number: 45033501
- Part serial: 1232
- Condition: Failed
- Location: Elect Control
- Part time: 560 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE CRANK WILL NOT ENGAGE BY FADEC CONTROL OR VENT SWITCH REMOVED AND REPLACED
